Regularization of currents and entropy
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 6, p. 959-971
@article{ASENS_2004_4_37_6_959_0,
     author = {Dinh, Tien-Cuong and Sibony, Nessim},
     title = {Regularization of currents and entropy},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 37},
     number = {6},
     year = {2004},
     pages = {959-971},
     doi = {10.1016/j.ansens.2004.09.002},
     zbl = {1074.53058},
     mrnumber = {2119243},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2004_4_37_6_959_0}
}
Dinh, Tien-Cuong; Sibony, Nessim. Regularization of currents and entropy. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 6, pp. 959-971. doi : 10.1016/j.ansens.2004.09.002. http://www.numdam.org/item/ASENS_2004_4_37_6_959_0/

[1] Alessandrini L., Bassanelli G., Plurisubharmonic currents and their extension across analytic subsets, Forum Math. 5 (6) (1993) 577-602. | MR 1242890 | Zbl 0784.32014

[2] Bassanelli G., A cut-off theorem for plurisubharmonic currents, Forum Math. 6 (5) (1994) 567-595. | MR 1295153 | Zbl 0808.32010

[3] Berndtsson B., Sibony N., The ¯ equation on a positive current, Invent. Math. 147 (2002) 371-428. | MR 1881924 | Zbl 1031.32005

[4] Blanchard A., Sur les variétés analytiques complexes, Ann. Sci. Éc. Norm. Sup. (3) 73 (1956) 157-202. | Numdam | MR 87184 | Zbl 0073.37503

[5] Bowen R., Topological entropy for noncompact sets, Trans. Amer. Math. Soc. 184 (1973) 125-136. | MR 338317 | Zbl 0274.54030

[6] Demailly J.-P., Monge-Ampère operators, Lelong numbers and intersection theory, in: Ancona V., Silva A. (Eds.), Complex Analysis and Geometry, Plenum Press, 1993, pp. 115-193. | MR 1211880 | Zbl 0792.32006

[7] Demailly J.-P., Pseudoconvex-concave duality and regularization of currents, in: Several Complex Variables (Berkeley, CA, 1995-1996), Math. Sci. Res. Inst. Publ., vol. 37, Cambridge Univ. Press, Cambridge, 1999, pp. 233-271. | MR 1748605 | Zbl 0960.32011

[8] Dinh T.C., Distribution des préimages et des points périodiques d'une correspondance polynomiale, Bull. Soc. Math. France, in press. | Numdam | Zbl 1090.37032

[9] Dinh T.C., Lawrence M., Polynomial hull and positive currents, Ann. Fac. Sci. Toulouse XII (3) (2003) 317-334. | Numdam | MR 2030090 | Zbl 1065.32004

[10] Dinh T.C., Sibony N., Une borne supérieure pour l'entropie topologique d'une application rationnelle, Ann. of Math., in press. | Zbl 1084.54013

[11] Dinh T.C., Sibony N., Distribution des valeurs de transformations méromorphes et applications, preprint, 2003, math.DS/0306095. | MR 2208805

[12] Dinh T.C., Sibony N., Green currents for automorphisms of compact Kähler manifolds, JAMS, in press.

[13] Duval J., Sibony N., Polynomial convexity, rational convexity, and currents, Duke Math. J. 79 (2) (1995) 487-513. | MR 1344768 | Zbl 0838.32006

[14] Fornæss J.E., Sibony N., Harmonic currents with finite energy, preprint, 2004, math.CV/0402432.

[15] Friedland S., Entropy of polynomial and rational maps, Ann. of Math. 133 (1991) 359-368. | MR 1097242 | Zbl 0737.54006

[16] Gromov M., On the entropy of holomorphic maps, in: Séminaire Bourbaki, vol. 1985/86, Astérique, vols. 145-146, Soc. Math. France, 1987, pp. 225-240. | Numdam | MR 880035 | Zbl 0611.58041

[17] Gromov M., On the entropy of holomorphic maps, Enseign. Math. 49 (2003) 217-235, Manuscript (1977). | MR 2026895 | Zbl 1080.37051

[18] Lelong P., Fonctions plurisousharmoniques et formes différentielles positives, Dunod, Paris, 1968. | MR 243112 | Zbl 0192.20103

[19] Méo M., Image inverse d'un courant positif fermé par une application surjective, CRAS 322 (1996) 1141-1144. | MR 1396655 | Zbl 0858.32012

[20] Sibony N., Dynamique des applications rationnelles de P k , Panoramas et Synthèses 8 (1999) 97-185. | MR 1760844 | Zbl 1020.37026

[21] Sibony N., Quelques problèmes de prolongement de courants en analyse complexe, Duke Math. J. 52 (1) (1985) 157-197. | MR 791297 | Zbl 0578.32023

[22] Skoda H., Prolongement des courants positifs, fermés de masse finie, Invent. Math. 66 (1982) 361-376. | MR 662596 | Zbl 0488.58002

[23] Yomdin Y., Volume growth and entropy, Israel J. Math. 57 (1987) 285-300. | MR 889979 | Zbl 0641.54036